# SDR 2012FA0000564

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: General aviation
- Aircraft: N443NA
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 10,719 hours, 4,294 cycles
- Engine: Wright R3350*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Zone 600
- Part time: 10,719 hours, 4,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING SKIN AT THE ATTACHING FASTENERS AT THE RT LOWER FWD SPAR CAP RUNNING FOR APPROX 20" TO HAVE WORKED LOOSE.  SKIN CAN BE PUSHED UP AND DOWN APPROX .020".  UPON REMOVAL OF THE L/E AND NACELLE PANEL, A 4" CRACK IN THE WING SKIN WAS DISCOVERED RUNNING AFT AT APPROX WS 120.  CRACK RUNS FROM FWD EDGE OF SKIN THROUGH 2 FASTENERS.  NO ADDITIONAL STRUCTURES WERE FOUND TO BE DAMAGED BY VISUAL INSP AND VERIFIED BY EDDY CURRENT.
